MathSciNet Relay Station
MathSciNet bibliographic data
MR989752 11J70 (11J04)
Tong, Jing Cheng A theorem on approximation of irrational numbers by simple continued fractions. Proc. Edinburgh Math. Soc. (2) 31 (1988), no. 2, 197–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement